# SDR AALA200800632

- Difficulty date: March 13, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT AFT LEFT NUMBER FOUR DOOR EXIT LENS MISSING.  REPLACED LENS FOR EMERGENCY LIGHT AT AFT LEFT NUMBER FOUR DOOR EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
